# SDR HALA2012091300213

- Difficulty date: September 13, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 38,434 hours, 7,051 cycles
- Engine: Pwa PW4060
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 911
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR ATTACH FITTINGS AND SEAT TRACK SECTIONS GALLEY/CABIN DIVIDER STA 911.  SEAT TRACK SECTIONS REPLACED IAW SRM 51-40-02 REV 90 ATTACH FITTINGS REPLACED.
